# SDR SWIA2021072259675

- Difficulty date: April 15, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 969 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*(DENT W/GOUGE) DETECTED R/H FUSELAGE SKIN, APROX 6" (FWD) F.S. 969.00 AND APROX 1" ABOVE STGR 17R/ WL 72.50. REQUIRES EVALUATION (MARKED).     (C-CHECK RO 7/20/2021)         (C-CHECK RO 7/20/2021)    PERFORMED CUT-OUT DOUBLER REPAIR ON THE RH FUSELAGE SKIN BETWEEN FS953.00 - FS969, STGR 18R REF MHIRJ REO 670-53-51-221 REV -- DATED 2021-06-03. COMPLIED WITH TASK CARD 51-900-1002-SKY
